Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 22, 2014, 04:34:05 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 635580
  • Total Topics: 48218
  • Online Today: 214
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 162
Total: 164

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Cholesterin levels and lypodysraphy..... a connecetion?  (Read 2880 times)

0 Members and 1 Guest are viewing this topic.

Offline ryeguy

  • Member
  • Posts: 173
Cholesterin levels and lypodysraphy..... a connecetion?
« on: August 04, 2006, 07:16:47 AM »
Hi all,

I just read a study I got from my doc's office. It took two groups of hiv positive ha art patients with lypo. One group took a a substance which sinks the cholesterol level in the blood the othertook a  Placebo 3 months long.
At the end of the study there was a -0.09kg loss of fat in those who took the placebo. Those who took the cholesterol med had a mean of +1.03kg of fat. ( regained)

Source: Mallon et al.: 'Effect of Pravastatin on the body compostion and markers of cardiovascular disease in the HIV-infected men- a randomized, placebo-controlled study' AIDS 2006,20:1003-1010

S. Schwarze

This when true and accurate is the best hope of dealing with lypo which I have read of.

Has anybody heard anything about this?

TO sink my cholesterol as low as possible I will start watching my diet better and I bought Salmon Oil Tablets with OMEGA 3. This is suppose to work wonders if you have high cholesterol.

Any thoughts?

Offline panda

  • Member
  • Posts: 224
Re: Cholesterin levels and lypodysraphy..... a connecetion?
« Reply #1 on: August 11, 2006, 11:07:40 AM »
Hi ,
Supprising to hear this, I mean, its kind of good news, so if I'll watch my diet in order to reduce cholesterol , tryglicerids and ldl and on the other hand I will try to increase my hdl, is this mean I will see my lipo gettimg better ? Is this will effect only on the fat accumulation or on the areas where I loose weight as well ?

Offline jack

  • Member
  • Posts: 1,578
  • fomerly the loser known as Jake
Re: Cholesterin levels and lypodysraphy..... a connecetion?
« Reply #2 on: August 14, 2006, 08:00:53 PM »
I hope it works for you but I don't think there is much of a connection. I had terrible lipo from reyataz and its supposed to be the easiest on lipids. My cholesterol was 170 at the time.
My cholesterol is now 170 and I am fighting the fat. I just can't eat carbs. The dreaded  hump is growing again and my neck is exploding. I hate this shit.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.